# SDR UALA2011071903664

- Difficulty date: July 19, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 57,657 hours, 21,577 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Leaking
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL XFER INTO CENTER TANK.  TROUBLESHOT PER TSM.  CONTINUED SUMPING & PREP FOR CTR TNK ENTRY - NEED TO CHECK AIR INLET VLV & FLOAT VENT VLV.  LT WING FUEL LEAKING OUT OF DRY BAY DRAIN HOLES.  LT WING HAD MAX LEVEL FUEL FOR TROUBLESHOOTING PURPOSE.  LEAKS FOUND AND MARKED WITH RED GREASE PEN.  APPLIED A HALF SEALANT INSIDE AND OUTSIDE DRY BAY UPPER CORNER AND ALONG INBD RIB AND INBD SIDE OF DRY BAY PANEL.  NEEDS LEAK CHECK.  STATIC CHECK FAILED.  STATIC CHECKED 6 HRS.  CHECKS GOOD.  NO LEAKS NOTED.  RT WING FUEL LEAKING OUT OF DRY BAY DRAIN HOLES.  FUEL LEVEL WAS AT MAX LEVEL FOR TROUBLESHOOTING.
